{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,9]],"date-time":"2026-01-09T00:11:36Z","timestamp":1767917496686,"version":"3.49.0"},"reference-count":10,"publisher":"Springer Science and Business Media LLC","issue":"6","license":[{"start":{"date-parts":[[2012,7,25]],"date-time":"2012-07-25T00:00:00Z","timestamp":1343174400000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Pediatr"],"published-print":{"date-parts":[[2013,6]]},"DOI":"10.1007\/s12098-012-0861-2","type":"journal-article","created":{"date-parts":[[2012,7,24]],"date-time":"2012-07-24T04:03:28Z","timestamp":1343102608000},"page":"513-515","source":"Crossref","is-referenced-by-count":5,"title":["Near Fatal Case of Amlodipine Poisoning in an Infant"],"prefix":"10.1007","volume":"80","author":[{"given":"Somashekhar M.","family":"Nimbalkar","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Dipen Vasudev","family":"Patel","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","published-online":{"date-parts":[[2012,7,25]]},"reference":[{"key":"861_CR1","doi-asserted-by":"crossref","first-page":"911","DOI":"10.3109\/15563650903438566","volume":"47","author":"AC Bronstein","year":"2009","unstructured":"Bronstein AC, Spyker DA, Cantilena Jr LR, Green JL, Rumack BH, Giffin SL. 2008 Annual report of the American Association of Poison Control Centers\u2019 National Poison Data System (NPDS):26th Annual Report. Clin Toxicol (Phila). 2009;47:911\u20131084.","journal-title":"Clin Toxicol (Phila)"},{"key":"861_CR2","doi-asserted-by":"crossref","first-page":"179","DOI":"10.1007\/s13181-011-0207-x","volume":"8","author":"HA Spiller","year":"2012","unstructured":"Spiller HA, Milliner BA, Bosse GM. Amlodipine fatality in an infant with postmortem blood levels. J Med Toxicol. 2012;8:179\u201382.","journal-title":"J Med Toxicol"},{"key":"861_CR3","doi-asserted-by":"crossref","first-page":"1195","DOI":"10.1016\/j.emc.2005.07.001","volume":"23","author":"CP Holstege","year":"2005","unstructured":"Holstege CP, Dobmeier S. Cardiovascular challenges in toxicology. Emerg Med Clin N Am. 2005;23:1195\u2013217.","journal-title":"Emerg Med Clin N Am"},{"key":"861_CR4","doi-asserted-by":"crossref","first-page":"186","DOI":"10.1016\/j.jemermed.2009.02.016","volume":"39","author":"BE Benson","year":"2010","unstructured":"Benson BE, Spyker DA, Troutman WG, Watson WA, Bakhireva LN. Amlodipine toxicity in children less than 6\u00a0years of age: a dose\u2013response analysis using national poison data system data. J Emerg Med. 2010;39:186\u201393.","journal-title":"J Emerg Med"},{"key":"861_CR5","doi-asserted-by":"crossref","first-page":"2071","DOI":"10.1097\/01.CCM.0000278916.04569.23","volume":"35","author":"M Levine","year":"2007","unstructured":"Levine M, Boyer EW, Pozner CN, et al. Assessment of hyperglycemia after calcium channel blocker overdoses involving diltiazem or verapamil. Crit Care Med. 2007;35:2071\u20135.","journal-title":"Crit Care Med"},{"key":"861_CR6","doi-asserted-by":"crossref","first-page":"212","DOI":"10.1186\/cc4938","volume":"10","author":"PE Lheureux","year":"2006","unstructured":"Lheureux PE, Zahir S, Gris M, Derrey AS, Penaloza A. Bench-to-bedside review: hyperinsulinemia\/euglycemia therapy in the management of overdose of calcium-channel blockers. Crit Care. 2006;10:212.","journal-title":"Crit Care"},{"key":"861_CR7","doi-asserted-by":"crossref","first-page":"359","DOI":"10.1016\/S0736-4679(00)00266-3","volume":"19","author":"DC Lee","year":"2000","unstructured":"Lee DC, Greene T, Dougherty T, Pearigen P. Fatal nifedipine ingestions in children. J Emerg Med. 2000;19:359\u201361.","journal-title":"J Emerg Med"},{"key":"861_CR8","doi-asserted-by":"crossref","first-page":"527","DOI":"10.1016\/S0735-6757(98)90011-0","volume":"16","author":"BD Adams","year":"1998","unstructured":"Adams BD, Browne WT. Amlodipine overdose causes prolonged calcium channel blocker toxicity. Am J Emer Med. 1998;16:527\u20138.","journal-title":"Am J Emer Med."},{"key":"861_CR9","doi-asserted-by":"crossref","first-page":"65","DOI":"10.2165\/00002018-200326020-00001","volume":"26","author":"SD Salhanick","year":"2003","unstructured":"Salhanick SD, Shannon MW. Management of calcium channel antagonist overdose. Drug Saf. 2003;26:65\u201379.","journal-title":"Drug Saf"},{"key":"861_CR10","doi-asserted-by":"crossref","first-page":"289","DOI":"10.1016\/S0008-6363(97)00022-9","volume":"34","author":"JA Kline","year":"1997","unstructured":"Kline JA, Raymond RM, Leonova ED, Williams TC, Watts JA. Insulin improves heart function and metabolism during non-ischaemic cardiogenic shock in awake canines. Cardiovasc Res. 1997;34:289\u201398.","journal-title":"Cardiovasc Res"}],"container-title":["The Indian Journal of Pediatrics"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s12098-012-0861-2.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s12098-012-0861-2\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s12098-012-0861-2","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,6,2]],"date-time":"2019-06-02T03:57:15Z","timestamp":1559447835000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s12098-012-0861-2"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2012,7,25]]},"references-count":10,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2013,6]]}},"alternative-id":["861"],"URL":"https:\/\/doi.org\/10.1007\/s12098-012-0861-2","relation":{},"ISSN":["0019-5456","0973-7693"],"issn-type":[{"value":"0019-5456","type":"print"},{"value":"0973-7693","type":"electronic"}],"subject":[],"published":{"date-parts":[[2012,7,25]]}}}